Expand icon Search icon File icon file Download

Items where Author is "Derks, Gianne"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Knight, Christopher JK and Derks, Gianne and Doelman, Arjen and Susanto, Hadi (2013) Stability of stationary fronts in a non-linear wave equation with spatial inhomogeneity. Journal of Differential Equations, 254 (2). pp. 408-468. DOI https://doi.org/10.1016/j.jde.2012.08.007

This list was generated on Mon May 27 19:11:21 2024 BST.